# SDR USAA2013040200004

- Difficulty date: March 31, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 50,000 hours, 20,933 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FORWARD PORTABLE PA INOP.  MAINTENANCE REPLACED FORWARD MEGAPHONE.  REFERENCE AMM CHAPTER 20.
